# SDR SWAA2023102098439

- Difficulty date: September 9, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 54,202 hours, 36,257 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661CB TRAILING EDGE AT RT WING 2023-577763<[01] TOOL USED CALIPER P/N: 500-197-30; S/N: A18135081; DUE DATE: 21-JUL-24.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18185781 DUE DATE: 24/JAN/24.;[03] TOOL USED HOTBONDER P/N: HCS9200B-AV S/N: 18196021 DUE DATE: 24-JAN-24;[04] TOOL USED: SCALE P/N: SPX621 S/N: 8340225489 DUE DATE: 15-AUG-24.;[05] TOOL USED: ULTRASONIC FLAW DETECTOR PN: EPOCH 650; SN: 190984811; DUE DATE: 24-JAN-24;[06] TOOL USED: MULTIMETER P/N: FLUKE-289 S/N: 59780044 DUE DATE: 22-JUL-24.;[07] REPAIRED ACCESS PANEL 661CB TRAILING EDGE AT RT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10 SEE INDIVIDUAL SIGN OFFS BELOW.;[08] STEP 7 VERIFIED AND CORRECTIVE ACTION COMPLETED : REPAIRED ACCESS PANEL 661CB TRAILING EDGE AT RT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10 SEE INDIVIDUAL SIGN OFFS BELOW.
